Top answers from doctors based on your search:
Disclaimer

sudden weight gain and acne

A 47-year-old member asked:
Dr. Samuel Freedman
9 years experience Pediatrics
PCOSOVARIAN: The most likely cause is poly cystic ovarian syndrome. This disorder is associated with high testosterone levels and resistance to Insulin causing pre ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 27-year-old female asked:
Dr. Michael Swor
40 years experience Obstetrics and Gynecology
Hormone imbalance: Sounds more like hormone imbalance and may be the kind that affects fertility. See a gyn specialist and try an ovulation testing kit.
2
2 thanks
A 49-year-old member asked:
Dr. Ed Friedlander
44 years experience Pathology
Rule out...: Any cause of cushingism, including glucocorticoid medications. Medications including lithium, iodides and bromides. Any cause of extra androgen in a w ... Read More
A 31-year-old member asked:
Dr. Ed Friedlander
44 years experience Pathology
Wrong approach: Somebody told you that trying to get fatter would help your acne? I'm really sorry that there are such foolish ideas out there -- and especially that ... Read More
A 45-year-old member asked:
Dr. Ed Friedlander
44 years experience Pathology
Yes: Male or female, gaining body fat is likely to make acne flare. Nobody really understands why though of course hormones are suspect. Please take this w ... Read More
1
1 thank
A 39-year-old member asked:
Dr. Yash Khanna
57 years experience Family Medicine
Try standard acne Rx: If dianette is causing you side effect like weight gain and you are taking dianette only for acnethan you should try the standard therapy for acne thr ... Read More
A 47-year-old member asked:
Dr. Ed Friedlander
44 years experience Pathology
No: Zinc is not an evidence-based remedy for acne. I'd discourage you from doing this as you'll upset your stomach and can make yourself copper-deficient. ... Read More
A 22-year-old female asked:
Dr. Ed Friedlander
44 years experience Pathology
Yes: Please do your best to lose that weight. It scrambles your hormones. However, you should be able to address your acne with your physician's guidance w ... Read More
1
1 thank
A 50-year-old member asked:
Dr. Edwin Ishoo
A Verified Doctor answered
A US doctor answered Learn more
Acne: You have acne and are on birth control at 50? You clearly have significant hormonal issues and may be peri-menapausal and should consult your GYN.
1
1 thank
A 50-year-old female asked:
Dr. Al Hegab
Dr. Al Hegab answered
40 years experience Allergy and Immunology
Unlikely: wish you well

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month